Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 45, NWS Norman, OK

May 20, 2019Custer County, Ellis County, Roger Mills County, Oklahoma

NWS Norman, OK issued this tornado warning at May 20, 2019, 2:24 PM CDT for Custer County, Ellis County, Roger Mills County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2019, 2:24 PM CDT (19:24 UTC)
Expired
May 20, 2019, 3:15 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Custer County, OK, Ellis County, OK, Roger Mills County, OK

The radar

The Altus AFB radar (KFDR), 154 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:37 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 7.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 812 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 404 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
812 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
404 m²/s²
0-3 km storm-relative helicity
461 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted.

000 
WFUS54 KOUN 201924
TOROUN
OKC039-045-129-202015-
/O.NEW.KOUN.TO.W.0045.190520T1924Z-190520T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
224 PM CDT Mon May 20 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  South central Ellis County in northwestern Oklahoma...
  Central Roger Mills County in western Oklahoma...
  Western Custer County in western Oklahoma...

* Until 315 PM CDT.
    
* At 224 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles southwest of Cheyenne, moving northeast at 35
  mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Cheyenne, Strong City, Roll, Angora, Moorewood and Dempsey. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3543 9980 3553 9996 3596 9958 3574 9928
TIME...MOT...LOC 1924Z 230DEG 30KT 3553 9979 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

11
2 follow-up statements
662 
WWUS54 KOUN 201932
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
232 PM CDT Mon May 20 2019

OKC039-045-129-202015-
/O.CON.KOUN.TO.W.0045.000000T0000Z-190520T2015Z/
Ellis OK-Roger Mills OK-Custer OK-
232 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR SOUTH
CENTRAL ELLIS...CENTRAL ROGER MILLS AND WESTERN CUSTER COUNTIES...
    
At 232 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cheyenne, moving northeast at 40 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Cheyenne, Strong City, Angora and Moorewood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3551 9973 3559 9985 3596 9958 3574 9928
TIME...MOT...LOC 1932Z 223DEG 35KT 3561 9971 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

11
071 
WWUS54 KOUN 201942
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
242 PM CDT Mon May 20 2019

OKC039-045-129-202015-
/O.CON.KOUN.TO.W.0045.000000T0000Z-190520T2015Z/
Ellis OK-Roger Mills OK-Custer OK-
242 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR SOUTH
CENTRAL ELLIS...NORTHEASTERN ROGER MILLS AND WESTERN CUSTER
COUNTIES...
    
At 242 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Strong City, moving northeast at 40 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Strong City, Angora and Moorewood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3559 9958 3570 9977 3596 9958 3574 9928
TIME...MOT...LOC 1942Z 229DEG 33KT 3570 9959 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

11

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 12:40 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 20, 12:40 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Norman OK
Issued by National Weather Service Austin/San Antonio TX
1240 PM CDT Mon May 20 2019

.DISCUSSION...
The 18z aviation discussion follows...

&&

.AVIATION...
Numerous showers and thunderstorms continue mainly north of the warm
front that is draped across areas just north of I40. For the TAF
sites north of the boundary will prevail -TSRA for much of the valid
period as continued lift occurs to maintain convective development.
For the sites south of the boundary, the atmosphere is expected to
continue to destabilize throughout the afternoon leading to
scattered to numerous thunderstorms impacting the terminals in
the mid-late afternoon and evening hours. There could be a break
or two in the activity, but will prevail a mention of precip for
most of the period to better handle the threat for possible strong
to severe storms impacting the airports. IFR/MVFR ceilings and
visibility will be possible through the period with lowering
visibility and increases in winds possible with the stronger
convection. Will amend TAFs as necessary as activity develops this
afternoon and a higher confidence in timing materializes.

Hampshire/Platt

&&

.PREV DISCUSSION... /issued 646 AM CDT Mon May 20 2019/

DISCUSSION...
The 12Z aviation discussion follows....

AVIATION...
A warm front over Texas will move north today, probably to near
I-40 around 18Z, to somewhere between I-40 and the OK/KS border
by 00Z. Its position will be influenced significantly by the
evolution of thunderstorms this morning and afternoon, as well as
the extraordinarily strong parent storm system. Numerous
thunderstorms are expected to develop this morning through tonight
over the forecast area, and many of them are expected to be
severe. The TAFs have highlighted with TEMPOs and PROB30s the
expected hours of greatest impact from thunderstorms (though with
relatively low confidence in timing). Most terminals will have
thunderstorms nearby for most of the period after 15Z or so.
Storms should end from west to east between 06Z and about 15Z
tomorrow morning (except storms in northwest Oklahoma may persist
longer than the storms farther south).

CmS

PREV DISCUSSION... /issued 319 AM CDT Mon May 20 2019/

DISCUSSION...
Widespread and high end severe weather is still expected today
over most of Oklahoma and adjacent parts of northern Texas. The
first wave of at least two today was producing thunderstorms early
this morning in the western TX panhandle. These will continue to
develop east and interact with a diffuse warm front that will
drift north into central Oklahoma later this morning. Very high
instability and very strong vertical shear will persist across
the area today while a second round of supercells are expected
over the TX panhandle that will move east into Oklahoma later this
afternoon and overnight. Very large hail, strong tornadoes and
damaging winds are all expected aided by a strong low-level jet.
Additionally, very heavy rainfall is expected to cause flooding,
particularly from southwest into central and north central
Oklahoma with the several rounds of thunderstorms. The large-
scale wave will exit to the east Tuesday morning after which a
brief period of quiet weather returns. However, another strong
trough moves into the southwestern U.S. Wednesday while lower
layer moisture moves north over the southern plains. Rain and
thunderstorm chances begin Wednesday and last into the weekend.
The focus may be more across the northwestern half of Oklahoma as
a strong upper ridge may limit coverage farther southeast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76  63  75  59 /  60  80  50   0
Hobart OK         77  60  75  56 /  70  80  10   0
Wichita Falls TX  83  64  78  61 /  60  80  30   0
Gage OK           65  56  74  51 /  80  80  10   0
Ponca City OK     67  64  74  59 /  90  90  60   0
Durant OK         82  65  77  62 /  60  40  80   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday afternoon for OKZ004>048-050>052.

TX...Flood Watch through Tuesday afternoon for TXZ083>090.

&&

99/99/99
Hazardous weather outlook, May 20, 8:57 AM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
857 AM CDT Mon May 20 2019

OKZ004>048-050>052-TXZ083>090-211400-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
857 AM CDT Mon May 20 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a High Risk for severe thunderstorms today into tonight.
Significant and widespread severe weather is expected across
Oklahoma and northern Texas.

Location...
The High Risk is across western north Texas, western Oklahoma,
and central Oklahoma. Outside the High Risk, there is an Enhanced
to Moderate Risk for severe thunderstorms.

Timing...
Severe thunderstorms will be possible the entire period with the
most likely time for significant severe weather this afternoon and
evening.

Impacts...
Very large hail, damaging winds, and tornadoes are expected with
the strongest thunderstorms. Strong to violent, potentially long-
track, tornadoes are possible. The greatest risk for tornadoes is
this afternoon and evening. Overnight, a line of thunderstorms
with a continued threat of damaging winds and tornadoes will move
through the entire area.

.Flooding and Heavy Rainfall...
Flooding and flash flooding is likely given the several rounds of
severe thunderstorms with intense rainfall. The risk is
particularly high in central and north central Oklahoma where some
areas will likely receive more than 5 inches. Significant, life-
threatening, flooding will be possible. A flood watch is in effect
until Tuesday afternoon.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the entire area should prepare for severe weather operations
through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
After Tuesday, thunderstorms remain in the
forecast into the weekend with a continued risk for severe
thunderstorms, especially on Thursday.

.Flooding and Heavy Rainfall...
After Tuesday, the risk for heavy rainfall and flooding will
continue with periods of showers and thunderstorms expected
through the end of the week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, May 20, 12:40 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1240 PM CDT Mon May 20 2019

OKZ028-030>032-040>043-046-047-201815-
Coal OK-Pottawatomie OK-Carter OK-Garvin OK-Johnston OK-Pontotoc OK-
Hughes OK-McClain OK-Seminole OK-Murray OK-
1240 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR Coal...central Pottawatomie...
east central Carter...northeastern Garvin...northern Johnston...
Pontotoc...Hughes...southeastern McClain...Seminole and eastern
Murray Counties Until 115 PM CDT...

AT 1236 PM CDT, thunderstorms were trying to develop near Fitzhugh
and Gene Autry, moving north at 50 MPH. Persons near and north of
these locations need to be prepared for the possibility of rapid
thunderstorm development early this afternoon.

HAZARDS INCLUDE...

Locations impacted include...
Shawnee, Ada, Seminole, Tecumseh, Holdenville, Sulphur, Wewoka,
Stratford, Konawa, Wetumka, Dickson, Byng, Maud, Allen, Roff,
Earlsboro, Stonewall, Bowlegs, Dustin and Asher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
      3506 9607 3505 9609 3491 9609 3445 9629
      3442 9638 3442 9641 3441 9641 3419 9700
      3537 9694 3537 9644 3529 9644 3529 9598
      3515 9598
TIME...MOT...LOC 1736Z 187DEG 41KT 3462 9675 3431 9695

11
Special weather statement, May 20, 12:43 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1243 PM CDT Mon May 20 2019

OKZ022-023-035-038-201815-
Kiowa OK-Washita OK-Caddo OK-Comanche OK-
1243 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR eastern Kiowa...southeastern
Washita...southern Caddo and northwestern Comanche Counties Until 115
PM CDT...

AT 1242 PM CDT, thunderstorms were trying to develop near Cooperton,
moving northeast at 50 MPH. Persons near and north of this location
need to be prepared for the possibility of rapid thunderstorm
development early this afternoon.

Locations impacted include...
Anadarko, Carnegie, Snyder, Mountain View, Fort Cobb, Mountain Park,
Indiahoma, Eakly, Gracemont, Gotebo, Cooperton, Meers, Alfalfa, Cloud
Chief, Boone, Fort Cobb Reservoir, Albert, Cowden, Wichita Mountains
Wildlife Refuge and Doris Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3459 9872 3466 9896 3526 9889 3535 9843
      3516 9817
TIME...MOT...LOC 1742Z 210DEG 43KT 3480 9876

Mahale
Special weather statement, May 20, 12:55 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1255 PM CDT Mon May 20 2019

OKZ005-006-201830-
Alfalfa OK-Woods OK-
1255 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR Alfalfa and eastern Woods
Counties Until 130 PM CDT...

AT 1252 PM CDT, strong thunderstorms were along a line extending from
near Hardtner to 3 miles south of Alva to 9 miles southwest of
Dacoma, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Alva, Cherokee, Carmen, Jet, Burlington, Dacoma, Amorita, Byron,
Lambert, Ingersoll, Great Salt Plains Lake, Driftwood, Capron,
Waldron and Hopeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3700 9816 3660 9817 3647 9875 3700 9874
TIME...MOT...LOC 1752Z 246DEG 37KT 3704 9869 3676 9869 3657 9869

11
Special weather statement, May 20, 1:07 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
107 PM CDT Mon May 20 2019

OKZ008-013-201830-
Kay OK-Noble OK-
107 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR central Kay and northwestern
Noble Counties Until 130 PM CDT...

AT 106 PM CDT, a strong thunderstorm was located 5 miles west of Red
Rock, moving northeast at 60 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Ponca City, Newkirk, Kaw City, Red Rock, Marland, Kildare, Kaw Lake
and Ceres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3678 9678 3677 9679 3677 9682 3674 9683
      3675 9689 3668 9693 3669 9702 3670 9704
      3668 9706 3660 9704 3659 9706 3658 9700
      3659 9694 3633 9725 3645 9742 3694 9700
TIME...MOT...LOC 1806Z 219DEG 51KT 3646 9728

11
Special weather statement, May 20, 1:40 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
140 PM CDT Mon May 20 2019

OKZ009-014-201915-
Roger Mills OK-Ellis OK-
140 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR western Roger Mills and
southwestern Ellis Counties Until 215 PM CDT...

AT 137 PM CDT, a strong thunderstorm was located 9 miles east of
Wheeler, moving northeast at 45 MPH. This storm was rapidly
increasing and may become severe quickly. Warnings may be needed
soon.

HAZARDS INCLUDE...
Hail up to the size of quarters...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Reydon, Crawford, Roll and Durham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3607 10000 3597 9956 3542 9998 3542 10000
TIME...MOT...LOC 1837Z 205DEG 38KT 3541 10012

11
Special weather statement, May 20, 2:24 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
224 PM CDT Mon May 20 2019

OKZ023-024-027-202000-
Grady OK-Canadian OK-Caddo OK-
224 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Grady...central
Canadian and northeastern Caddo Counties Until 300 PM CDT...

AT 222 PM CDT, a strong thunderstorm was located 4 miles southeast of
Cogar, moving northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3519 9798 3522 9819 3563 9809 3563 9771
TIME...MOT...LOC 1922Z 202DEG 47KT 3528 9809

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:35 AM CDTSevere Thunderstorm WarningOUNEllis40 min
May 20, 7:56 AM CDTSevere Thunderstorm WarningOUNEllis, Harper34 min
May 20, 8:10 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward50 min
May 20, 8:30 AM CDTAreal Flood AdvisoryOUNEllis, Harper, Woods, Woodward3 hr
May 20, 8:33 AM CDTRiver Flood WarningOUNCuster, Washita4 days
May 20, 8:35 AM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita21 days
May 20, 8:39 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady21 days
May 20, 8:49 AM CDTSevere Thunderstorm WarningOUNHarper, Major, Woods, Woodward41 min
May 20, 8:59 AM CDTSpecial Weather StatementOUNAlfalfa, Major31 min
May 20, 9:00 AM CDTSpecial Weather StatementOUNLogan30 min
May 20, 9:04 AM CDTSpecial Weather StatementOUNWoodward26 min
May 20, 9:09 AM CDTRiver Flood WarningOUNDewey, Major, Woodward5 days
May 20, 9:11 AM CDTRiver Flood WarningOUNBlaine, Canadian61 hr
May 20, 9:11 AM CDTRiver Flood WarningOUNCanadian46 hr
May 20, 9:12 AM CDTRiver Flood WarningOUNCanadian, Oklahoma3 days
May 20, 9:15 AM CDTRiver Flood WarningOUNOklahoma43 hr
May 20, 9:16 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie4 days
May 20, 9:16 AM CDTSpecial Weather StatementOUNPayne29 min
May 20, 9:27 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant, Noble33 min
May 20, 9:28 AM CDTAreal Flood AdvisoryOUNAlfalfa, Woods2 hr
May 20, 9:32 AM CDTRiver Flood WarningOUNGrady21 days
May 20, 9:33 AM CDTRiver Flood WarningOUNGarvin60 hr
May 20, 9:33 AM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne42 min
May 20, 9:39 AM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman12 days
May 20, 9:40 AM CDTRiver Flood WarningOUNCotton, Jefferson, Tillman21 days
May 20, 9:41 AM CDTRiver Flood WarningOUNCotton4 days
May 20, 9:42 AM CDTRiver Flood WarningOUNComanche, Cotton5 days
May 20, 9:43 AM CDTSpecial Weather StatementOUNLincoln32 min
May 20, 9:45 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward11 days
May 20, 9:47 AM CDTRiver Flood WarningOUNKingfisher, Logan10 days
May 20, 9:48 AM CDTRiver Flood WarningOUNLogan, Payne4 days
May 20, 9:49 AM CDTRiver Flood WarningOUNPayne21 days
May 20, 9:51 AM CDTRiver Flood WarningOUNGrant, Kay, Noble23 days
May 20, 9:52 AM CDTRiver Flood WarningOUNPottawatomie, Seminole49 hr
May 20, 9:53 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer3 days
May 20, 9:53 AM CDTSpecial Weather StatementOUNGrant, Kay, Noble37 min
May 20, 9:54 AM CDTRiver Flood WarningOUNCleveland, McClain65 hr
May 20, 10:18 AM CDTRiver Flood WarningOUNLogan52 hr
May 20, 10:22 AM CDTRiver Flood WarningOUNLogan59 hr
May 20, 10:27 AM CDTSpecial Weather StatementOUNAlfalfa, Major33 min
May 20, 10:40 AM CDTSpecial Weather StatementOUNHarper35 min
May 20, 10:49 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward41 min
May 20, 10:53 AM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
May 20, 10:54 AM CDTRiver Flood WarningOUNKingfisher41 hr
May 20, 10:56 AM CDTRiver Flood WarningOUNKingfisher45 hr
May 20, 11:15 AM CDTSpecial Weather StatementOUNGrant30 min
May 20, 11:28 AM CDTSpecial Weather StatementOUNHarper32 min
May 20, 11:43 AM CDTSpecial Weather StatementOUNGarfield, Kay32 min
May 20, 11:49 AM CDTAreal Flood AdvisoryOUNAlfalfa, Ellis, Harper, Woods, Woodward116 min
May 20, 11:58 AM CDTSpecial Weather StatementOUNWoodward32 min
May 20, 12:03 PM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Major, Noble, Woods, Woodward117 min
May 20, 12:22 PM CDTSpecial Weather StatementOUNPayne38 min
May 20, 12:24 PM CDTSpecial Weather StatementOUNWoods36 min
May 20, 12:26 PM CDTSpecial Weather StatementOUNKay34 min
May 20, 12:40 PM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole35 min
May 20, 12:43 PM CDTSpecial Weather StatementOUNCaddo32 min
May 20, 12:55 PM CDTSpecial Weather StatementOUNAlfalfa35 min
May 20, 1:07 PM CDTSpecial Weather StatementOUNNoble23 min
May 20, 1:40 PM CDTSpecial Weather StatementOUNRoger Mills35 min
May 20, 1:45 PM CDTAreal Flood AdvisoryOUNAlfalfa, Ellis, Garfield, Grant, Harper, Kay and 4 more4 hr
May 20, 2:04 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills56 min
May 20, 2:15 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills45 min
May 20, 2:24 PM CDTSpecial Weather StatementOUNCanadian36 min
May 20, 2:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady33 min
May 20, 2:38 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills52 min
May 20, 2:52 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Major, Roger Mills, Woodward68 min
May 20, 2:53 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher52 min
May 20, 2:55 PM CDTTornado WarningOUNCanadian, Kingfisher50 min
May 20, 3:04 PM CDTRiver Flood WarningOUNGrant, Kay3 days
May 20, 3:09 PM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major3 days
May 20, 3:12 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant48 min
May 20, 3:13 PM CDTAreal Flood AdvisoryOUNDewey, Major, Woodward2 hr
May 20, 3:21 PM CDTSevere Thunderstorm WarningOUNRoger Mills39 min
May 20, 3:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey34 min
May 20, 3:29 PM CDTRiver Flood WarningOUNWoodward58 hr
May 20, 3:34 PM CDTTornado Warning Tornado observedOUNKingfisher, Logan41 min
May 20, 3:42 PM CDTRiver Flood WarningOUNPottawatomie36 hr
May 20, 3:45 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
May 20, 3:52 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble53 min
May 20, 3:55 PM CDTTornado WarningOUNHarmon50 min

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.